MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA 1800

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA 1800
Model Number ADVIA 1800
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
A falsely depressed concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an advia 1800 instrument.The falsely depressed result was not reported to the physician(s).The sample was repeated on an alternate advia 1800 instrument.The repeat result was higher than the discordant result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed co2_c result.
 
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center (ccc) and reported a falsely depressed concentrated carbon dioxide_2 (co_2c) result was obtained on a patient sample on an advia 1800 instrument.Quality controls recovered within acceptable ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse performed a total service visit (tsv).The dilution probe pipette (dpp) assembly and alignments to the aptio track and instrument areas were checked.All probe alignments were found to be acceptable.The reaction tray wash unit (wud) and dilution tray wash unit (dwud) assemblies were found to be operating normally.The mixer alignments, water supply pressure, vacuum, lamp voltage and operation were verified.Quality controls (qc) were processed and recovered acceptably.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA 1800
Common Device Name
ADVIA 1800
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration # 3003637681
tokyo, 196-8 558
JA   196-8558
Manufacturer Contact
kristin kehyaian
511 benedict ave
tarrytown, NY 10591
9148267101
MDR Report Key15853884
Report Number2432235-2022-00304
Device Sequence Number20445511
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale